# SDR ASOA2015022612279

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A02.  REMOVED FLOOR SILL IAW SRM 51-42-06-001-001-A01.  INSTALLED DOOR SILL IAW SRM 51-42-06-001-001-A01.
